Smoothness of the Green function for a special domain

Tom 106 / 2012

Serkan Celik, Alexander Goncharov Annales Polonici Mathematici 106 (2012), 113-126 MSC: Primary 31A15; Secondary 41A10, 41A17. DOI: 10.4064/ap106-0-9

Streszczenie

We consider a compact set $K\subset\mathbb R$ in the form of the union of a sequence of segments. By means of nearly Chebyshev polynomials for $K,$ the modulus of continuity of the Green functions $g_{ {\Bbb C}\setminus K}$ is estimated. Markov's constants of the corresponding set are evaluated.

Autorzy

  • Serkan CelikTÜBİTAK, UEKAE P.K. 74
    41470 Gebze, Kocaeli, Turkey
    e-mail
  • Alexander GoncharovDepartment of Mathematics
    Bilkent University
    06800 Ankara, Turkey
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek